# SDR FDKA200708394

- Difficulty date: August 16, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 11,610 hours, 11,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6029 MCO (1540 PHX LCL) - 12 A EMERGENCY LIGHT INOPERATIVE.  MX RELAMPED AND OPS CHECKED.
